Title

Linearly Recursive Sequences of Integers

SMC Author

L. Raphael Patton F.S.C.

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

2-1974

Publication Title

Fibonacci Quarterly

Scholarly

yes

Volume

12

Issue

1

First Page

11

Last Page

37

Disciplines

Mathematics

Original Citation

Patton, F.S.C., Br. Raphael. February 1974. “Linearly Recursive Sequences of Integers”, Fibonacci Quarterly, vol. XII, issue 1, 11-37. https://www.fq.math.ca/Scanned/12-1/raphael.pdf

Share

COinS